Fertility Friends Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
Hi there

I have been very tiered lately and I was wondering if anyone could suggest any vitamins that I could take?

I don't go to bed that late when I am not working about 11pm I then get up at 7.30am. But I feel like I could go back to bed and not get up until 1pm ::)

I have PCOS and am on Metformin for that.

Hope you can help

Charlotte  :)
 

·
Premium Member
Joined
·
2,337 Posts
I find that a good B vitamin helps (I get a timed released one from Holland and Barrett and has most of the B's in it).  Actually i find if i take it after 5.00 at night i cant sleep so its got to be helping!  YOu can also look at your diet and make sure you are eating slow release energy foods (not high fat/suguar which often make you feel tired - i should know i have a chocolate addiction!)  Its worthwhile going to a good health shop and asking them for advice ... i'm sure some other people on this page will give you good advice as well
Now time for my midday snooze!  ;D ;D
 

·
Premium Member
Joined
·
934 Posts
Chazz
I also had same problem but now i go to bed around 10pm and get up 7.00am -  i also found that acu and tcm helped
my energy altho that's not the reason why i went. Vit B is good, take zinc too
you could also try Q10& royal Jelly . I also tried alfalfa, spirulina and wheat grass.
Just out of interest - is tiredness a side effect of Metformin?
Bye 4 now
CaseyX
 
G

·
Discussion Starter · #4 ·
Hi Casey

Thanks, what is tcm? ::)

Thanks for the help guys and I will look into the side effect of the metformin.
 

·
Premium Member
Joined
·
934 Posts
Chazz - tcm is traditional chinese medicine - might be an idea if you check out vita west or marilyn glenville re what vits and what dose to take.
another good one is ginsemg but i think you should only take it for short periods - best to check esp if you're taking meds
xasey
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top